Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from pimples after using testo booster for gym. Du to hormonal imbalance or liver infection? Have scars on the face

Hi I have gotten a lot of pimples I don t really suffer from.after using astrong testo booster for gym I later received this problem.I stopped it a while ago and have been treating my skin during and after the breakoutthat only affected my face.hormone inbalance?please advice.I also have these too ugly dark curved marks curving the corner of my eyebrow/temple over to about a 3rd of the length of my brow.I read maybe it is a result of liver infection .please help .I m really fare and these mark are hitting my confidence level and hope it is not serious.I m drinking water now to flush my system.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for posting question on HCM,
You are probably suffering from steroid induced acne (pimples) due to testo booster . Apply Fucidic acid cream bid for 2 weeks and wait ,do not take testosterone far as your pigmentation on Temples is concerned apply 2 percent hydroquinon cream at night and sunblock SPF 60 in morning and noon before going outside.for 1 month and let me know.
Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor